Alert archive / Idaho / Winter Storm Warnings in 2025

Winter Storm Warning 7, NWS Spokane, WA

March 19, 2025Chelan County, Washington; 4 counties in Idaho

NWS Spokane, WA issued this winter storm warning at Mar 19, 2025, 2:23 PM PDT for Chelan County, Washington; 4 counties in Idaho. It took effect at Mar 20, 2025, 5:00 PM PDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 19, 2025, 2:23 PM PDT (21:23 UTC)
In effect from
Mar 20, 2025, 5:00 PM PDT
Expired
Mar 22, 2025, 11:00 AM PDT
In force
42 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Chelan County, WA

The radar

The Spokane radar (KOTX), 40 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WWUS46 KOTX 192123
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
223 PM PDT Wed Mar 19 2025

WAZ048-201300-
/O.NEW.KOTX.WS.W.0007.250321T0000Z-250322T1200Z/
/O.NEW.KOTX.WW.Y.0020.250320T0000Z-250320T1800Z/
Western Chelan County-
Including the cities of Stehekin, Holden Village, and Stevens
Pass
223 PM PDT Wed Mar 19 2025

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM PDT THURSDAY...
...WINTER STORM WARNING IN EFFECT FROM 5 PM THURSDAY TO 5 AM PDT 
SATURDAY...

* WHAT...For the Winter Weather Advisory, snow expected. Total snow 
  accumulations between 5 and 10 inches for Stevens Pass. For the 
  Winter Storm Warning, heavy snow expected. Total snow 
  accumulations between 10 and 18 inches for Stevens Pass. Winds 
  gusting as high as 35 mph.

* WHERE...Stevens Pass.

* WHEN...For the Winter Weather Advisory, until 11 AM PDT Thursday. 
  For the Winter Storm Warning, from 5 PM Thursday to 5 AM PDT 
  Saturday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

Slow down and use caution while traveling. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

OTX
8 follow-up statements
714 
WWUS46 KOTX 201043
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
343 AM PDT Thu Mar 20 2025

WAZ048-210000-
/O.CON.KOTX.WS.W.0007.250321T0000Z-250322T1200Z/
/O.CON.KOTX.WW.Y.0020.000000T0000Z-250320T1800Z/
Western Chelan County-
Including the cities of Stehekin, Stevens Pass, and Holden
Village
343 AM PDT Thu Mar 20 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS 
MORNING...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON 
TO 5 AM PDT SATURDAY...

* WHAT...For the Winter Weather Advisory, snow expected. Total snow 
  accumulations between 5 and 10 inches for Stevens Pass. For the 
  Winter Storm Warning, heavy snow expected. Total snow 
  accumulations between 10 and 18 inches for Stevens Pass. Winds 
  gusting as high as 35 mph.

* WHERE...Stehekin, Stevens Pass, and Holden Village.

* WHEN...For the Winter Weather Advisory, until 11 AM PDT this 
  morning. For the Winter Storm Warning, from 5 PM this afternoon to 
  5 AM PDT Saturday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

Slow down and use caution while traveling. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

OTX
989 
WWUS46 KOTX 201806
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1106 AM PDT Thu Mar 20 2025

WAZ048-211300-
/O.EXP.KOTX.WW.Y.0020.000000T0000Z-250320T1800Z/
/O.CON.KOTX.WS.W.0007.250321T0000Z-250322T1200Z/
Western Chelan County-
Including the cities of Holden Village, Stevens Pass, and
Stehekin
1106 AM PDT Thu Mar 20 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON 
TO 5 AM PDT SATURDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* WHAT...For the Winter Storm Warning, heavy snow expected. Total 
  snow accumulations between 10 and 18 inches for Stevens Pass. 
  Winds gusting as high as 35 mph.

* WHERE...Holden Village, Stevens Pass, and Stehekin.

* WHEN...From 5 PM this afternoon to 5 AM PDT Saturday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

Butler
022 
WWUS46 KOTX 201848
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1148 AM PDT Thu Mar 20 2025

WAZ048-211300-
/O.CON.KOTX.WS.W.0007.250321T0000Z-250322T1200Z/
Western Chelan County-
Including the cities of Holden Village, Stevens Pass, and
Stehekin
1148 AM PDT Thu Mar 20 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON 
TO 5 AM PDT SATURDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 10 
  and 20 inches for Stevens Pass. Winds gusting as high as 35 mph.

* WHERE...Holden Village, Stevens Pass, and Stehekin.

* WHEN...From 5 PM this afternoon to 5 AM PDT Saturday.

* IMPACTS...Travel could be very difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

IDZ004-211300-
/O.NEW.KOTX.WW.Y.0021.250322T0000Z-250322T1500Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
1148 AM PDT Thu Mar 20 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 8 AM PDT 
SATURDAY ABOVE 4000 FEET...

* WHAT...Snow expected above 4000 feet. Total snow accumulations 
  between 4 and 8 inches.

* WHERE...Lookout Pass.

* WHEN...From 5 PM Friday to 8 AM PDT Saturday.

* IMPACTS...Travel could be very difficult. The hazardous conditions 
  could impact the Friday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. For the latest road 
information in Idaho, call 5 1 1.

&&

$$

Butler
579 
WWUS46 KOTX 210934
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
234 AM PDT Fri Mar 21 2025

IDZ004-212315-
/O.UPG.KOTX.WW.Y.0021.250322T0000Z-250322T1500Z/
/O.EXB.KOTX.WS.W.0007.250322T0000Z-250322T1800Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
234 AM PDT Fri Mar 21 2025

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM 
PDT SATURDAY ABOVE 4000 FEET...

* WHAT...Heavy snow expected above 4000 feet. Total snow 
  accumulations between 7 and 14 inches. Valley snow accumulations 
  up to 2 inches Saturday morning. Winds gusting as high as 40 mph.

* WHERE...Lookout Pass.

* WHEN...From 5 PM this afternoon to 11 AM PDT Saturday.

* IMPACTS...Plan on winter driving conditions in the mountains, 
  including Interstate 90 over Lookout Pass.

* ADDITIONAL DETAILS...Snow rates of 1 inch per hour are possible at 
  times between 8 PM Friday - 5 AM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest road 
information in Idaho, call 5 1 1.

&&

$$

WAZ048-212315-
/O.CON.KOTX.WS.W.0007.000000T0000Z-250322T1200Z/
Western Chelan County-
Including the cities of Stehekin, Holden Village, and Stevens
Pass
234 AM PDT Fri Mar 21 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WHAT...Heavy snow. Additional snow accumulations between 7 and 15 
  inches. Winds gusting as high as 40 mph.

* WHERE...Holden Village, and Stevens Pass.

* WHEN...Until 5 AM PDT Saturday.

* IMPACTS...Travel could be very difficult. 

* ADDITIONAL DETAILS...Snow rates of 1 inch per hour are possible at 
  times over Stevens Pass between 5 PM PDT Friday and 1 AM PDT 
  Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

JW
033 
WWUS46 KOTX 212144
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
244 PM PDT Fri Mar 21 2025

WAZ048-221200-
/O.CON.KOTX.WS.W.0007.000000T0000Z-250322T1200Z/
Western Chelan County-
Including the cities of Stevens Pass, Stehekin, and Holden
Village
244 PM PDT Fri Mar 21 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WHAT...Heavy snow. Additional snow accumulations between 2 and 13 
  inches. Winds gusting as high as 35 mph.

* WHERE...Stevens Pass and Holden Village.

* WHEN...Until 5 AM PDT Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the Friday evening commute.

* ADDITIONAL DETAILS...Snow rates of 1 inch per hour are possible at 
  times over Stevens Pass between 5 PM PDT Friday and 1 AM PDT 
  Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

IDZ004-221200-
/O.CON.KOTX.WS.W.0007.250322T0000Z-250322T1800Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
244 PM PDT Fri Mar 21 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY 
ABOVE 4000 FEET...

* WHAT...Heavy snow expected above 4000 feet. Total snow 
  accumulations between 5 and 15 inches. Winds gusting as high as 35 
  mph.

* WHERE...Lookout Pass.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the Friday evening commute.

* ADDITIONAL DETAILS...Snow rates of 1 inch per hour are possible at 
  times between 8 PM Friday - 5 AM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest road 
information in Idaho, call 5 1 1.

&&

$$

JCLEV
993 
WWUS46 KOTX 220446
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
946 PM PDT Fri Mar 21 2025

IDZ004-221300-
/O.CON.KOTX.WS.W.0007.000000T0000Z-250322T1800Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
946 PM PDT Fri Mar 21 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY 
ABOVE 4000 FEET...

* WHAT...Heavy snow above 4000 feet. From 11 PM Friday to 11 AM, an 
  additional 4 to 8 inches. Winds gusting as high as 35 mph.

* WHERE...Lookout Pass.

* WHEN...Until 11 AM PDT Saturday.

* IMPACTS...Plan on winter driving conditions in the mountains, 
  including Interstate 90 over Lookout Pass.

* ADDITIONAL DETAILS...Snow rates of 1 inch per hour are possible at 
  times prior to sunrise Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest road 
information in Idaho, call 5 1 1.

&&

$$

WAZ048-221200-
/O.CON.KOTX.WS.W.0007.000000T0000Z-250322T1200Z/
Western Chelan County-
Including the cities of Holden Village, Stevens Pass, and
Stehekin
946 PM PDT Fri Mar 21 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WHAT...Heavy snow. Between 11 PM Friday and 5 AM Saturday, 
  additional snow accumulations between 4 and 8 inches. Winds 
  gusting as high as 35 mph.

* WHERE...Stevens Pass.

* WHEN...Until 5 AM PDT Saturday.

* IMPACTS...Motorists should anticipate winter driving conditions 
  overnight into Saturday morning over Stevens Pass.

* ADDITIONAL DETAILS...Snow rates of 1 inch per hour are possible at 
  times over Stevens Pass through 1 AM PDT Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

GKOCH
553 
WWUS46 KOTX 221151
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
451 AM PDT Sat Mar 22 2025

WAZ048-221300-
/O.EXP.KOTX.WS.W.0007.000000T0000Z-250322T1200Z/
Western Chelan County-
Including the cities of Stevens Pass, Holden Village, and
Stehekin
451 AM PDT Sat Mar 22 2025

...WINTER STORM WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

Snow showers will continue this morning, but will be lighter in 
intensity compared to overnight. Additional snow accumulations 
through the morning of less than 2 inches are expected.  Another 
round of wet snow is expected overnight Saturday night into Sunday 
morning.

$$

IDZ004-221800-
/O.CON.KOTX.WS.W.0007.000000T0000Z-250322T1800Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
451 AM PDT Sat Mar 22 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS 
MORNING ABOVE 4000 FEET...

* WHAT...Heavy snow above 4000 feet. Additional snow accumulations 
  between 1 and 3 inches. Valley accumulations up to 1 inch. Winds 
  gusting as high as 40 mph.

* WHERE...Lookout Pass.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Plan on winter driving conditions in the mountains, 
  including Interstate 90 over Lookout Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. For the latest road 
information in Idaho, call 5 1 1.

&&

$$

JW
482 
WWUS46 KOTX 221748
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1048 AM PDT Sat Mar 22 2025

IDZ004-221900-
/O.EXP.KOTX.WS.W.0007.000000T0000Z-250322T1800Z/
Central Panhandle Mountains-
Including the cities of Lookout Pass
1048 AM PDT Sat Mar 22 2025

...WINTER STORM WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

The threat has ended.

$$

WAZ048-230630-
/O.NEW.KOTX.WW.Y.0022.250323T0600Z-250323T1800Z/
Western Chelan County-
Including the cities of Stehekin, Stevens Pass, and Holden
Village
1048 AM PDT Sat Mar 22 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 
AM PDT SUNDAY...

* WHAT...Snow expected. Total snow accumulations between 6 and 10 
  inches for locations above 3000 feet.

* WHERE...Stevens Pass and Holden Village.

* WHEN...From 11 PM this evening to 11 AM PDT Sunday.

* IMPACTS...Expect winter travel conditions over Stevens Pass.

* ADDITIONAL DETAILS...Snowfall rates of 1 to 2 inches per hour over 
  Stevens Pass expected late Saturday night through Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. For the latest travel 
information in Washington, go to https://wsdot.wa.gov/travel

&&

$$

Fewkes

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Mar 19, 10:38 AM PDT, 3 hours 45 minutes earlier.

Area forecast discussion, Mar 19, 10:38 AM PDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1038 AM PDT Wed Mar 19 2025

.SYNOPSIS...
Unsettled spring-like wet and breezy weather will return late
Wednesday into Thursday and again Friday. Warmer conditions return
next week with periods of valley rain and mountain snow.

&&

.DISCUSSION...

Today through Friday night: Systems will bring snow to mountain
passes, especially in the Cascades, with a short break Thursday
afternoon. The first system arrives in the Cascades this afternoon,
with winds of 20-30 mph and light snow in the Cascades. Snow will
accumulate on passes like Sherman, Loup Loup, Lookout and Stevens
Pass. Light snow in the northern valleys is expected to continue
Wednesday night. Winds will increase to 25 to 45 mph Thursday,
especially around the Blue Mountains and Palouse.

The second trough will move quickly through on Thursday, with
another round of widespread showers, mountain snow, and windy
conditions with the exception of the Columbia Basin and Okanogan
Valley that will remain dry. Winds near Spokane and down into the
Palouse will generally see gusts of 30-40 mph through Thursday
afternoon before we see winds decrease overnight. With a break
overnight Tuesday from the winds, they will continue to increase
again Friday, with similar gusts seen Friday. /KM

Saturday to Tuesday: A long-wave trough establishes itself over
the Gulf of AK and Pacific Ocean and a ridge amplifies over the
Pacific Northwest, drawing on a plume of subtropical moisture
(atmospheric river) that noses into our region early next week.
Before that, on Saturday a shortwave trough moves east out of our
region. Snow chances linger around the mountains, particularly
early around the Central Idaho Panhandle Mountains and near the
Cascade crest. Other rain/snow chances linger over the east third
of WA. A couple inches of accumulations are possible in the
aforementioned mountains. Wind will be breezy Saturday with speeds
10-20 mph and gusts near 20-30 mph, particularly near and
downwind of the Blue Mountains.

Then between Saturday night and Sunday night that moisture plume
noses into the region, with a warm front lifting in and
disturbance shifting by. PoPs increase across the region Saturday
night, becoming likely over a good portion of the Cascades and
eastern third of WA and ID. Smaller chance will be found over
central WA. The westerly flow, however, will keep the best chance
for significant precipitation in the mountain zones. Models show
about 1-3 inches of snow in the mountains. So some minor impacts
are possible around the mountain passes. It will remain breezy.

Between Monday and Tuesday the flow starts to amplify further and
the deeper moisture and lift start to retreat. The PoPs begin to
retreat into the mountain zones Monday, then further decline into
Tuesday. Overall the area trends drier and milder. Highs reach the
upper 50s to mid-70s, with coldest readings north and the warmest
readings over the deeper Basin and L-C valley. Overnight lows
will be in the 30s and 40s. /Solveig

&&

.AVIATION...
18Z TAFS: There will be a break in the precipitation across north
Idaho and eastern Washington through this morning. Light
precipitation will spread into the Cascades around mid day and
will arrive at GEG/SFF/COE after 06Z tonight. Ceilings will
lower with the arrival of the precipitation. Winds will begin to
increase late tonight and will continue to increase through the
day on Thursday.

FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS:
High confidence in VFR conditions through the morning until precip
moves in. Moderate to high confidence on the arrival time of the
precipitation. Low confidence on precip type overnight into
tomorrow morning for SFF/GEG/COE/PUW.

-----------------------
Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        50  36  50  38  52  34 /  10  90  80  60  90  80
Coeur d'Alene  49  34  47  34  48  32 /   0  90  90  80  90  90
Pullman        48  34  46  36  49  35 /  10  90  80  70  80  90
Lewiston       55  39  54  41  57  41 /  10  70  70  50  70  90
Colville       46  32  49  31  49  27 /  20  90  70  60 100  70
Sandpoint      45  34  45  34  44  32 /  10  90 100  90 100  90
Kellogg        46  35  41  36  43  34 /  10  90 100  90 100 100
Moses Lake     53  35  55  39  58  34 /  10  50  10  20  50  30
Wenatchee      46  34  51  35  53  34 /  30  70  20  30  70  40
Omak           46  34  53  35  54  31 /  40  90  20  40  90  50

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 2:23 PM PDTWinter Weather AdvisoryOTXChelan21 hr

Nearby

Winter Storm Warnings in Idaho, 2025Winter Storm Warnings in Washington, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.